Warning: Creating default object from empty value in /home4/blogsb1/public_html/floorcaredoorhangers.com/wp-content/plugins/wp-turbo/includes/wpt-core.php(5) : eval()'d code on line 21
 How can I prevent Vicodin from giving me a migraine? | Migraine Advisor

 

How can I prevent Vicodin from giving me a migraine?

I take vicodin because of my back but it gives me a really bad headache almost like a migraine. The very first time I took it I felt really good and got rid of my pain but ever since than I’ve gotten a splitting headache and don’t feel much pain relief at all. I could ask my doctor but he’s a total dushbag and I don’t want to.

Chosen Answer:

You might need to try another drug. You need to talk to your doctor, so he can try something else. There’s tramadol, a non opiod that works for me.
by:
on: 8th December 11




3 Comments to “How can I prevent Vicodin from giving me a migraine?”

  1. Eddy Says:

    I really don’t know !

  2. Keratin Says:

    You might need to try another drug. You need to talk to your doctor, so he can try something else. There’s tramadol, a non opiod that works for me.

  3. Jj Wilson Says:

    I guess you can ask your Doctor to change your medication as it was causing migraine to you. There would be a lot of other drugs that can relief your back pain. He will suggest one if you will come back to him.